# SDR AALA202205246807

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 59,308 hours, 29,377 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 COFFEE MAKER IN AFT GALLEY EMITTING AN ACRID/SULFUR ODOR #2 FLIGHT ATTENDANT TURNED OFF BOTH AFT COFFEE MAKERS AND ODOR DISSIPATED. REPLACED COFFEE MAKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED PER AMM 25-32-00.
